Ezea, Chinedu G., African University of Science and Technology, Abuja and Nnamdi Azikiwe University, Awka, Anambra State, Nigeria

  • Vol 9, No 3 (2019) - Articles
    A new algorithm for variational inequality problems with alpha-inverse strongly monotone maps and common fixed points for a countable family of relatively weak nonexpansive maps, with applications
    Abstract  PDF

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation